# SDR EISA95509

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110NE
- Make and model: Boeing 727-81
- Aircraft serial: 18952
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 950-1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLANGES OF FRAMES ARE CORRODED WHERE SIDEWALL LOWER ATTACH STRIP BOLTS TO TOP OF FRAMES RIGHT SIDE, FROM STATION 950 TO STATION 1160.  REMOVED CORROSION, FABRICATED DOUBLER AND FILLER.  INSTALLED DOUBLER AND FILLER PER SRM 51-10-07. (M)
